# SDR 99FDEA00185

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0056 - AFT CARGO BS 1183 CENTER SUPT FORGING/CASTING FOR JACK PAD IS CRACKED FORE AND AFT.  INSTALLED BS 1183 CENTER SUPT FORGING FOR JACK PAD PER SRM 51-10-1 AND BOEING DRW 65-16350.
